# SDR AALA20011342

- Difficulty date: June 20, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 1456
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRACKED LBL 10 INCHES STATION 1456 ABOVE 'Y' DUCT.  INSTALLED NEW SHEAR TIE PER SRM 51-01.  (M)
